Toxicokinetic Interaction Between Quetiapine and Antiretroviral Therapy Following Quetiapine Overdose

Author(s): P. Hantson, V. Di Fazio, P. Wallemacq.

Journal Name: Drug Metabolism Letters

Volume 4 , Issue 1 , 2010

Submit Manuscript
Submit Proposal

Abstract:

A 47-year-old woman ingested an overdose of 8000 mg quetiapine. The treatment had been initiated 3 weeks before. The current medications were lamuvidine, ritonavir, atazanavir and tenofovir for an HIV infection. The patient presented a deep coma and sustained hypotension as main complications. The toxicokinetic data revealed a markedly prolonged elimination half-life for quetiapine (62.4 hours) and the relationship with antiretroviral therapy is discussed.

Keywords: Quetiapine, overdose, half life, antiretroviral therapy, CYP3A4

Rights & PermissionsPrintExport Cite as


Article Details

VOLUME: 4
ISSUE: 1
Year: 2010
Page: [7 - 8]
Pages: 2
DOI: 10.2174/187231210790980426

Article Metrics

PDF: 16